Advertisement

On a class of fuzzy parametric variational inequality controlled differential equation problems in finite dimension spaces

  • Heng-you Lan
Article
  • 14 Downloads

Abstract

This work is motivated by the fact that very little is known about the fuzzy variational inequalities controlled differential equation problems in finite dimension real numeral spaces, which are studied more difficult than differential variational inequalities. It is interesting and challenging that how to solve the fuzzy variational inequalities in a fuzzy environment. The purpose of this paper is to introduce and study a class of new fuzzy parametric variational inequality controlled initial-value differential equation problems in finite dimensional Euclidean spaces. We establish existence of Carathéodory weak solutions for the fuzzy parametric variational inequality controlled initial-value differential equation problem under suitable conditions. Further, using method of centres with entropic regularization techniques and time-stepping methods, we emerge convergence analysis on iterative process for solving the initial-value differential fuzzy parametric inequalities. Finally, we give some open questions for our future research.

Keywords

Fuzzy variational inequalities controlled differential equation Existence of Carathéodory weak solution Method of centres with entropic regularization techniques Time-stepping method Convergence analysis 

Mathematics Subject Classification

49J40 65K05 90C30 90C33 

Notes

Acknowledgements

This work has been partially supported by the Science and Technology Plan Projects of Sichuan Province (2017JY0125), and the Scientific Research Project of Sichuan University of Science and Engineering (2017RCL54, 2013PY07).

References

  1. Aubin, J. P., & Cellina, A. (1984). Differential inclusions. New York: Springer.CrossRefGoogle Scholar
  2. Chang, S. S., & Salahuddin, S. (2013). Existence of vector quasi-variational-like inequalities for fuzzy mappings. Fuzzy Sets and Systems, 233, 89–95.MathSciNetCrossRefGoogle Scholar
  3. Chang, S. S., & Zhu, Y. G. (1989). On variational inequalities for fuzzy mappings. Fuzzy Sets and Systems, 32, 359–367.MathSciNetCrossRefGoogle Scholar
  4. Coddington, E. A., & Levinson, N. (1995). Theory of ordinary differential equations. New York: McGraw-Hill Book Company, Incorporated.zbMATHGoogle Scholar
  5. Deimling, K. (1992). Multivalued differential equations. Berlin: Walter de Gruyter.CrossRefGoogle Scholar
  6. Fang, S. C., & Wu, S. Y. (1996). Solving min-max problems and linear semi-infinite programs. Computers & Mathematics with Applications, 32(6), 87–93.MathSciNetCrossRefGoogle Scholar
  7. Filippov, A. F. (1962). On certain questions in the theory of optimal control. Journal of SIAM Series A Control, 1(1), 76–84.MathSciNetzbMATHGoogle Scholar
  8. Hettich, R., & Kortanek, K. (1993). Semi-infinite programming: Theory, method and applications. SIAM Review, 35(3), 380–429.MathSciNetCrossRefGoogle Scholar
  9. Hu, C. F. (1997). Solving systems of fuzzy inequalities. Ph.D. Thesis, North Carolina State University.Google Scholar
  10. Hu, C. F. (2001). Solving fuzzy variational inequalities over a compact set. Journal of Computational and Applied Mathematics, 129(1–2), 185–193.MathSciNetCrossRefGoogle Scholar
  11. Lan, H. Y., Liu, C. J., & Lu, T. X. (2013). Method of centres for solving mathematical programs with fuzzy parametric variational inequality constraints. In X. S. Zhang et al. (Ed.), 11th International Symposium on Operations Research and its Applications in Engineering, Technology and Management (Vol. 2013, No. 644CP, pp. 194–199). Stevenage: The Institution of Engineering and Technology.Google Scholar
  12. Lan, H. Y., & Nieto, J. J. (2015). Solving implicit mathematical programs with fuzzy variational inequality constraints based on the method of centres with entropic regularization. Fuzzy Optimization and Decision Making, 14(4), 493–511.MathSciNetCrossRefGoogle Scholar
  13. Li, W., Wang, X., & Huang, N. J. (2014). A system of differential set-valued variational inequalities in finite dimensional spaces. Journal of Function Spaces, 2014, 918796.Google Scholar
  14. Li, X. S., Huang, N. J., & O’Regan, D. (2010). Differential mixed variational inequalities in finite dimensional spaces. Nonlinear Analysis: Theory, Methods & Applications, 72(9–10), 3875–3886.MathSciNetCrossRefGoogle Scholar
  15. Pang, J. S., & Stewart, D. (2008). Differential variational inequalities. Mathematical Programming Series A, 113(2), 345–424.MathSciNetCrossRefGoogle Scholar
  16. Raghunathan, A. U., Pérez-Correa, J. R., Agosin, E., & Biegler, L. T. (2006). Parameter estimation in metabolic flux balance models for batch fermentation-formulation and solution using differential variational inequalities. Annals of Operations Research, 148(1), 251–270.CrossRefGoogle Scholar
  17. Rudin, W. (1987). Real and complex analysis (3rd ed.). New York: McGraw-Hill Book Company.zbMATHGoogle Scholar
  18. Tang, G. J., Zhao, T., Wan, Z. P., & He, D. X. (2018). Existence results of a perturbed variational inequality with a fuzzy mapping. Fuzzy Sets and Systems, 331, 68–77.MathSciNetCrossRefGoogle Scholar
  19. Tanwani, A., Brogliato, B., & Prieur, C. (2014). Stability and observer design for Lur’e systems with multivalued, nonmonotone, time-varying nonlinearities and state jumps. SIAM Journal on Control and Optimization, 52(6), 3639–3672.MathSciNetCrossRefGoogle Scholar
  20. Wang, H. F., & Liao, H. L. (1999). Variational inequality with fuzzy convex cone. Journal of Global Optimization, 14(4), 395–414.MathSciNetCrossRefGoogle Scholar
  21. Wang, X., & Huang, N. J. (2013). Differential vector variational inequalities in finite-dimensional spaces. Journal of Optimization Theory and Applications, 158(1), 109–129.MathSciNetCrossRefGoogle Scholar
  22. Wang, X., Qi, Y. W., Tao, C. Q., & Huang, N. J. (2017). A class of differential fuzzy variational inequalities in finite-dimensional spaces. Optimization Letters, 11(8), 1593–1607.MathSciNetCrossRefGoogle Scholar
  23. Zhu, Y. G. (1995). Generalized variational inequalities for fuzzy maps. Fuzzy Sets and Systems, 69(2), 221–229.MathSciNetCrossRefGoogle Scholar
  24. Zimmermann, H. J. (2001). Fuzzy set theory and its applications (4th ed.). Boston: Kluwer Academic Publishers.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of Mathematics and StatisticsSichuan University of Science and EngineeringZigongPeople’s Republic of China

Personalised recommendations